Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic

Scarlett Sinisterra, Elena Miravet, Israel Alfonso, Amed Soliz, Oscar Papazian

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

High levels of methemoglobinemia can cause tissue hypoxia and cyanosis. We report the case of a 7-month-old girl with pulmonary dysplasia receiving inhaled nitric oxide who had cyanosis caused by methemoglobinemia after prolonged use of a eutectic mixture of local anesthetics cream.

Original languageEnglish
Pages (from-to)285-286
Number of pages2
JournalJournal of Pediatrics
Volume141
Issue number2
DOIs
StatePublished - Aug 1 2002

Fingerprint

Methemoglobinemia
Cyanosis
Nitric Oxide
Lung
EMLA
Hypoxia

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic. / Sinisterra, Scarlett; Miravet, Elena; Alfonso, Israel; Soliz, Amed; Papazian, Oscar.

In: Journal of Pediatrics, Vol. 141, No. 2, 01.08.2002, p. 285-286.

Research output: Contribution to journalArticle

Sinisterra, Scarlett ; Miravet, Elena ; Alfonso, Israel ; Soliz, Amed ; Papazian, Oscar. / Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic. In: Journal of Pediatrics. 2002 ; Vol. 141, No. 2. pp. 285-286.
@article{f7f424a80888478b900720391a89e4ac,
title = "Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic",
abstract = "High levels of methemoglobinemia can cause tissue hypoxia and cyanosis. We report the case of a 7-month-old girl with pulmonary dysplasia receiving inhaled nitric oxide who had cyanosis caused by methemoglobinemia after prolonged use of a eutectic mixture of local anesthetics cream.",
author = "Scarlett Sinisterra and Elena Miravet and Israel Alfonso and Amed Soliz and Oscar Papazian",
year = "2002",
month = "8",
day = "1",
doi = "10.1067/mpd.2002.125732",
language = "English",
volume = "141",
pages = "285--286",
journal = "Journal of Pediatrics",
issn = "0022-3476",
publisher = "Mosby Inc.",
number = "2",

}

TY - JOUR

T1 - Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic

AU - Sinisterra, Scarlett

AU - Miravet, Elena

AU - Alfonso, Israel

AU - Soliz, Amed

AU - Papazian, Oscar

PY - 2002/8/1

Y1 - 2002/8/1

N2 - High levels of methemoglobinemia can cause tissue hypoxia and cyanosis. We report the case of a 7-month-old girl with pulmonary dysplasia receiving inhaled nitric oxide who had cyanosis caused by methemoglobinemia after prolonged use of a eutectic mixture of local anesthetics cream.

AB - High levels of methemoglobinemia can cause tissue hypoxia and cyanosis. We report the case of a 7-month-old girl with pulmonary dysplasia receiving inhaled nitric oxide who had cyanosis caused by methemoglobinemia after prolonged use of a eutectic mixture of local anesthetics cream.

UR - http://www.scopus.com/inward/record.url?scp=0036694936&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036694936&partnerID=8YFLogxK

U2 - 10.1067/mpd.2002.125732

DO - 10.1067/mpd.2002.125732

M3 - Article

C2 - 12183731

AN - SCOPUS:0036694936

VL - 141

SP - 285

EP - 286

JO - Journal of Pediatrics

JF - Journal of Pediatrics

SN - 0022-3476

IS - 2

ER -